# SDR 99ZZZX388

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N44454
- Make and model: Bell 412EP
- Aircraft serial: 36210
- System (JASC): 2421 · AC Generator-Alternator
- Part: Controller
- Part number: 51539002N
- Condition: Failed
- Location: Ac Generator
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROLLER REPLACED WITH NEW FROM BELL HELICOPTER.
